# SDR DXTA2024011110580

- Difficulty date: January 11, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 3,315 hours, 1,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WHILE PREFORMING POWER ON CHECKLIST: EMERG LIGHT SWITCH WHEN IN THE ON POSITION THE LIGHTS ILLUMINATE. WHEN IN THE ARM POSITION ALL LIGHTS EXTINGUISHED. 5G SWITCHES HAVE BEEN CHECKED. //SIGNOFF//
